# SDR AWXA200500428

- Difficulty date: March 10, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-05 CHECK CORROSION WAS FOUND ON LT HORIZONTAL STABILIZER INNER HINGE PIN.  MAINTENANCE REMOVED AND REPLACED THE LT HORIZONTAL STABILIZER INNER HINGE PIN IAW T/C E6C55102.
